# SDR RAIA970109

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 972
- Engine: Garrtt TPE33112UA
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1103P0645
- Condition: Dirty
- Location: Rt Engine
- Part time: 11,547 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

SAN - FLT 4780 - RIGHT FUEL LOW PRESSURE CAPTION ILLUMINATED.  MAINTENANCE CLEANED OIL FROM THE LOW PRESSURE SWITCH, AND CANNON PLUG.  (M)
